Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 321930, 15 pages
http://dx.doi.org/10.1155/2013/321930
Research Article

Stability and Global Hopf Bifurcation Analysis on a Ratio-Dependent Predator-Prey Model with Two Time Delays

1Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
2Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 4 September 2013; Revised 3 November 2013; Accepted 5 November 2013

Academic Editor: István Györi

Copyright © 2013 Huitao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huitao Zhao, Yiping Lin, and Yunxian Dai, “Stability and Global Hopf Bifurcation Analysis on a Ratio-Dependent Predator-Prey Model with Two Time Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 321930, 15 pages, 2013. doi:10.1155/2013/321930